Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 53, No. 4 (October, 2001)
M. Ôtani and Y. Sugiyama A method of energy estimates in L¥infty and its application to porous medium equations 745−789
H. Sato Jørgensen's inequality for classical Schottky groups of real type, II 791−811
B. v. Geemen Half twists of Hodge structures of CM-type 813−833
J. Zheng and Y. He On factorization of the solutions of second linear differential equations 835−845
Y. Okuyama Non-linearizability of n-subhyperbolic polynomials at irrationally indifferent fixed points 847−874
H. Kubo and K. Kubota Asymptotic behavior of classical solutions to a system of semilinear wave equations in low space dimensions 875−912
Z. Pogorza\ly Invariance of Hochschild cohomology algebras under stable equivalences of Morita type 913−918
M. Obiedat On J-orders of elements of KO(CPm) 919−932
H. Kojima Open surfaces of logarithmic Kodaira dimension zero in arbitrary characteristic 933−955
M. Huttner and T. Matala-Aho Diophantine approximations for a constant related to elliptic functions 957−974
T. Sumi Gap modules for direct product groups 975−990

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.